# SDR IPXA2019050941935

- Difficulty date: April 25, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: ACA73013
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C MAIN CARGO DOOR FWD. EDGE FRAME IS GOUGED. REMOVED FABRICATED AND REPLACED FRAME IAW SRM 51-33-01 & 51-35-01.(MINOR)
